I started Isotrentinoin tonight about 4 hours ago, can I wax tomorrow?
Doctor Answers 3
Waxing after starting isotretinoin
It is not safe to wax during isotetinoin use. You could lift the skin and cause scarring. Tweezing would be the only recommended form of hair removal.
You probably can but it may be irritating!
While accutane takes a little bit of time to take effect, it is always possible that you will experience some irritation from it when you wax. For this reason, you may want to avoid it after you have been on accutane for more than a few days. Good luck and enjoy your clear skin!
Isotretinoin and waxing
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.